# SDR SWAA2024103040716

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT WEB LOCATED BTW STA 847 TO STR 867 AT LEVEL LBL 24.82 CEILING AREA AT AFT CARGO COMPARTMENT 2024-593041<[01] REPLACED SUPPORT WEB AND FASTENERS LOCATED BTW STA 847 TO STA 867 AT LEVEL LBL 24.82 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 149A8100 SHEET 1 REV-;SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT WEB AND FASTENERS LOCATED BTW STA 847 TO STA 867 AT LEVEL LBL 24.82 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 149A8100 SHEET 1 REV-;SEE INDIVIDUAL SIGN OFF BELOW
